Translator Disclaimer
November 2018 Multi-arm incipient infinite clusters in 2D: Scaling limits and winding numbers
Chang-Long Yao
Ann. Inst. H. Poincaré Probab. Statist. 54(4): 1848-1876 (November 2018). DOI: 10.1214/17-AIHP858


We study the alternating $k$-arm incipient infinite cluster (IIC) of site percolation on the triangular lattice $\mathbb{T}$. Using Camia and Newman’s result that the scaling limit of critical site percolation on $\mathbb{T}$ is CLE$_{6}$, we prove the existence of the scaling limit of the $k$-arm IIC for $k=1,2,4$. Conditioned on the event that there are open and closed arms connecting the origin to $\partial\mathbb{D}_{R}$, we show that the winding number variance of the arms is $(3/2+o(1))\log R$ as $R\rightarrow\infty$, which confirms a prediction of Wieland and Wilson [Phys. Rev. E 68 (2003) 056101]. Our proof uses two-sided radial SLE$_{6}$ and coupling argument. Using this result we get an explicit form for the CLT of the winding numbers, and get analogous result for the 2-arm IIC, thus improving our earlier result.

Nous étudions le cluster infini conditionné (IIC) à $k$-bras alternants pour la percolation par site sur le réseau triangulaire $\mathbb{T}$. En utilisant le résultat de Camia et Newman montrant que la limite d’échelle de la percolation par site sur $\mathbb{T}$ est le CLE$_{6}$, nous prouvons l’existence de la limite d’échelle de l’IIC à $k$ bras pour $k=1,2,4$. Conditionnellement à l’événement qu’il y ait un bras ouvert et un bras fermé connectant l’origine à $\partial\mathbb{D}_{R}$, nous montrons que la variance du nombre d’enroulements est $(3/2+o(1))\log R$ quand $R\rightarrow\infty$, ce qui confirme la prédiction de Wieland et Wilson [Phys. Rev. E 68 (2003) 056101]. Notre preuve utilise le SLE$_{6}$ radial à deux côtés ainsi que des arguments de couplage. En utilisant ce résultat, nous obtenons une forme explicite pour le CLT sur le nombre d’enroulements, et obtenons des résultats analogues pour le IIC à deux bras, améliorant ainsi notre résultat précédent.


Download Citation

Chang-Long Yao. "Multi-arm incipient infinite clusters in 2D: Scaling limits and winding numbers." Ann. Inst. H. Poincaré Probab. Statist. 54 (4) 1848 - 1876, November 2018.


Received: 19 April 2016; Revised: 11 July 2017; Accepted: 29 July 2017; Published: November 2018
First available in Project Euclid: 18 October 2018

zbMATH: 06996552
MathSciNet: MR3865660
Digital Object Identifier: 10.1214/17-AIHP858

Primary: 60K35, 82B43

Rights: Copyright © 2018 Institut Henri Poincaré


This article is only available to subscribers.
It is not available for individual sale.

Vol.54 • No. 4 • November 2018
Back to Top